A generalization of Baker's theorem

Publication: Research - peer-reviewJournal article – Annual report year: 2009

View graph of relations

Original languageEnglish
JournalFinite Fields and Their Applications
Publication date2009
Volume15
Issue5
Pages558-568
ISSN1071-5797
DOIs
StatePublished
CitationsWeb of Science® Times Cited: 2
Download as:
Download as PDF
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
PDF
Download as HTML
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
HTML
Download as Word
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
Word

ID: 4009959